MathSciNet Relay Station
MathSciNet bibliographic data
MR745325 35L70
John, F.; Klainerman, S. Almost global existence to nonlinear wave equations in three space dimensions. Comm. Pure Appl. Math. 37 (1984), no. 4, 443–455.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement